# SDR VTZA990134

- Difficulty date: June 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N309UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41022
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: Baggage Compt
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 7350 - JFK-IAD - DURING CRUISE, MADE UNSCHEDULED LANDING AT BWI DUE TO POD SMOKE CAP ILLUMINATION IN FLIGHT.  MAINTENANCE INSPECTED POD SMOKE DETECTOR CANNON PLUG AND DETECTOR UNIT, ALONG WITH INSPECTION OF BATTERY COMPARTMENT.  PERFORMED OPS CHECK OF SMOKE DETECTOR.  OPS CHECK GOOD.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE  (M)
